angina

Hello everyone just wanted to give a update. I am geting better and the symptoms I do have are very mild when I do have them.  I still have reactions to the Flagyli so im still going to be on this protocol for at least a year. The only big concern I have is that for the last 2 week I been having chest pain. Im 29 years old so I am concerned. Its off and on. sometimes when im resting and sometimeswhen im going for a run sometimes not at all. I think its angina. Also this all started when I stoped taking magnesium and my Co-q-10. and I know people have used these to get rid of angina. I think maybe I might off had it but the supplemements where working and when I got off of them it started back up again. Im going to go back on them. either way somedays if I get little sleep my chest hurts more. mostly in the heart area. This really sucks at 29. Figures!! I start to get better and then another thing stricks. But I have a couple questions. Does anyone here have heart problems and what do you think would cuase this at 29 years old. Dont worry im going to a doctor maybe I have a partially blocked artery or something who knows but I need to get my cholesteroli and blood pressure checked to be sure. also I was taking a workout drug called NoS and it has a lot of calcium in it plus I was taking calcium. Maybe all that calcium got blocked in my artery. Oh well I wish everyone a Merry Christmas.later

Lee

Lee, there are all kindsof reasons why you might have a pain in your chest.   It could be muscular (intercostal muscles) it could be something to do with your lungs, your sternum or your stomach.   I would hesitate to suggest that it is angina.   Do you have accompanying pain in your left arm, or a tight band across your chest?   These could be signs of angina.

You are in the wrong age backet for this condition and I doubt that stopping the magnesium or Co q10 would result in the onset of angina at your age.

Michèle (UK) GFAi: Wheldon CAPi 1st May 2006. Daily Doxyi, Azi MWF, metroi pulse.

Lee, hope your chestpain goes away-

Just some thoughts,

we can also have cpni in cardiovascular system.

DW and Norman writes very well about this in ther patientstories.

http://www.cpnhelp.org/ramping_up<

Sometimes I have pain in the heart and also irregular heartbeats, so for me im pretty sure I have some cpn there.And when cpn is killed I have more symtoms.

Before cpn knocked me down 2 years ago I was in a very good health and exercised a lot.

So for me I see all my symtoms connected to this infection, and when I read here I see others have the same symtoms.

Chestpain can also be porphyriai.

Just some thoughts. Best to check with a doctor.

Best Wishes from Maria, 37 years old.

 

 

Cpni since sep 2006. Autoimmune thyroid,hypofunction.levaxin,b12+folic acid">i.All classic cpn,porphyriai and toxinsymtoms.Not able to work.Selftreating cpninfection with AllicinMax(garlic), NACi, high vitamin D3. CAPi for over 3 years. Back to work and life

I dont have any pain in my left arm. The pain is mostly in the heart area but it can sometimes be felt all over the chest. Its mostly just a discomfort. I dont have any problem breathing.   I guess when I go to the doctor ill find out.  Its just wierd becuase I never felt this before. Myabe its inflammationi from the myco or cpni.  But this would be a first.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

also I havent taken NACi for a few weeks maybe that has soemthing to do with it. Ive been meaning to go buy some more. I shoudlnt of waited so long to buy some. stupid move on my part.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

Lee~ there is a possibility that it could also be porphyriai ..

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

porphyriai is caused by certain medications which leads to a lack of oxygen in the blood. I dont take any medications.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

Lee~ just taking the Azith and doxyi can create porphyriai.... I've been to the emergency room twice in the last 6 months.... pain in chest, pounding heart...  You may want to re-read the explanation of porphyria... it's not totally due to a lack of oxygen in the blood.   I'm not sure what you mean by your statement "certain medications".

Are you taking charcoal or "moppers"?

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Lee, here is good thread about porphyriai<

http://www.cpnhelp.org/more_thoughts_porphyria<

Cpni since sep 2006. Autoimmune thyroid,hypofunction.levaxin,b12+folic acid">i.All classic cpn,porphyriai and toxinsymtoms.Not able to work.Selftreating cpninfection with AllicinMax(garlic), NACi, high vitamin D3. CAPi for over 3 years. Back to work and life

Lee~ addendum...

just as a double-check you may want to be sure you dont' have peridcarditis... just a thought as I was checked for it.

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Let me throw one more into the game - gallbladder issues. Just before the so-called 'MSi' hit me, I had two major gallbladder attacks, both of which took me out of commission for hours on end, thinking I was going to die. A few other times, I had severe 'chest-grabbers'. Turns out feeling like you're having a heart attack is one of the signs of gallbladder trouble. No, there are no arm or jaw pains along with it, which would indicate 'real' heart attack. Less than two weeks of antibioticsi cleared my gallbladder of disease and the surgery I'd scheduled for removal of it was canceled. It's worth considering, if you still have your gallbladder, even though it seems quite unrelated to chest pain.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

THANKS everyone. ill go back on the charcoal AND SEE if that helps. I guess it wont last forever as long as im killing of the cpni and myco with the abxi. The porphoria should get less and less. Like I said its just wierd becuase Ie been on the protocol since May and I never had chest pains until a couple weeks ago. Im going to go to the doctor anyways and get my cholesteroli and b. pressure checked anyway. I try to eat right  but I need to get seroius and eat right all the time. Also I feel better when I excercise.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

When I was a child I had pain up to my left jaw and down my lelf arm. In my late 40s and up to when I stared CAPi my heart felt like it was having spaz attacks. It was frightening. After a while on CAP with metronidazolei this cleared up, and my blood pressure dropped to around 110/70 and has stayed there. I hope you can get some good answers and quick recovery at least from angina.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Lee, I have had fibromyalgia since 1995.  My doc said I had mitral valve prolapse which a lot of fibro patients have.  My heart would just start beating irregulary, I would sit or lay down and it would go away.  About 4 years ago it came back and I got faint and had to call an ambulance.  That happened about 3 times.  No shoulder or arm pain, not a heart attack, etc.  Doc said I was probably born with it.  They had to stop and restart my heart 3 different times so it would start beating right again.  I finally got tired of going to the hospital so my heart doc did a heart ablaution and I haven't had any trouble since.  I was even awake when he did it and watched it on the screen in the or!  The point of this is, have you been checked by a heart doc to see if you have MVP?  Do you get faint, sick to your stomache, when it happens?  I see that you also have fmsi.  That's why I thought you might have it.  If so, it is fixable.

FMSi/CFS 1995. tinnitus">i, ibsi, sinusitis, EBVi, NACi 2400mg, valtrex, cortef, armour, doxy, biaxin, tinii, vita c 5 - 10,000 daily 

No, I dont have any other symptoms with my heart besided the pain in my chest once in a while. Its probably mild angina due to the porphyriai.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

Chestpain is a very common symptom of mycoplasma pneumonia. When i got infected, i had chestpain every single day until i recovered from the infection.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.